Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why i am getting my period delayed ?

my period is two months late and i started to spot after i had consume alcohol this has never happen to me My period has been late for the last two months and I went out last night had some xinks I whe.t home a.d discovered I was spotting n went to bed this morning I took the tampon out n it was clean.I am 23 never had menstrual problems or anything, no STDs I just recently had a pap smear n evything was normal.
Fri, 27 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Lab Tests
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
it is better you consult gynaecologist without delay
pregnancy is to be checked for and treatment will be accordingly
do not delay and be under medical care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, Im 19 and I usually get my period during the first 2 weeks if the month but its the 21st and nothing. My last period was on Feb 1st and I have been getting clear mucus but no blood . I took an ept test on the 15th and the 18th and both negative. Should I take another ept to test if im pregnant?

doctor1 MD

may 27 to june 1 make sex with my boyfriend and i take 2 i pill emergency contraceptice pill .and i take northestron primulot n 5 mg tablet for five days to postpone my period. afterthat i get my period 3rd june 2014. but after in july i dont get my period. i made home pregnancy test its negative my period is late 13 days am i pregnant doctor

doctor1 MD

Hi, I am married for 6 months now. Last month I got my periods on 10th. My menstrual cycle is for every 26 days. I dint get my periods still. Also I see positive result in the pregnancy kit today. what should I do next? Please suggest.

Recent questions on  Sexually transmitted disease

doctor1 MD

I am 21 years old. I had unprotected sex with a woman who I thought was clean. It has been a year since then, and have gotten tested twice for the basic stds. Nothing. I have had symptoms for the entire year and have felt like there is something wrong for the entire year. My current state is constipation , it is very dry and it is very difficult. I also have absolutely no sex drive, my testicles are almost always in some kind of discomfort or pain, and I have abdominal pain as well. My erections are not as strong and in general it does not feel the same as it used to. I believe I have HSV-1 on my genitals as I received oral sex from the same woman who had a cold sore . No outbreaks of that ever. What can I do?

doctor1 MD

I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.

doctor1 MD

Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris

doctor1 MD

A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N

doctor1 MD

can you get std or hiv from putting your finger up a vergina for 30 seconds , and the quick on the finger was a bit red from were i bit the finger nail no blood at all. thanks

doctor1 MD

Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...

doctor1 MD

Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...